Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nonsingular modules and $ R$-homogeneous maps

Authors: Ulrich Albrecht and Jutta Hausen
Journal: Proc. Amer. Math. Soc. 123 (1995), 2381-2389
MSC: Primary 16N60; Secondary 16Y30
MathSciNet review: 1254828
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A non-singular R-module M is a ray for the class of all non-singular modules if every R-homogeneous map from M into a non-singular module is additive. Every essential extension of a non-singular locally cyclic module is a ray. We investigate the structure of rays, and determine those semi-prime Goldie-rings for which all non-singular modules are rays and those rings for which the only rays are essential extensions of locally cyclic modules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16N60, 16Y30

Retrieve articles in all journals with MSC: 16N60, 16Y30

Additional Information

Keywords: Endomorphal, non-singular module, Goldie-ring
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society